# SDR SWAA2021110232346

- Difficulty date: October 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737*
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED ; / [01] WELDED CRACK ON RADIUS OF ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4). WELDING MACHINE CAL I.D. E10583; S/N; KJ256554 12/2021; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.  OK TO ACCOMPLISH PENETRANT INSPECTION PER SRM 53-60-15-2R-1 4.B.(4); [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIR AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD C.  VOID NOTED OPEN TO THE SURFACE ON INNER SURFACE OF SCUFF PLATE. (MARKED)  TOOL I.D. ATS2504 (DLM-1000 RADIOMETER) S.N. 191348; [04] WELDED DEFECT AS NOTED BY NDT ON ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(4).  WELDING MACHINE CAL I.D. E10583; S/N; KJ256554 12/2021;07] SANDED REPAIR WELD AREA SMOOTH PER SRM 53-60-15-2R-1 PARA 4.B.(5); [08] VERIFIED CORRECTIVE ACTION ENTRY 7.  OK TO TREAT AND PRIME; [09] APPLIED TREAT AND PRIMER; AND PARTING AGENT TO THE INNER SURFACE AFT CORNER SCUFF PLATE ACB IAW SRM 53-60-15-2R-1 REPAIR 1 4.B ( [11] INSTALLED ACB AFT CORNER SCUFF PLATE; APPLIED FILLET SEAL AROUND ALL CORNER SCUFF PLATE AND APPLIED FILLET COMPOUND IN THE UPPER CORNER TO THE DOORWAY IAW SRM 53-60-15-2R-1 REPAIR 1; [12] VERIFIED INSTALLATION OF ACB AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 REPAIR 1; [13] TASK CARD COMPLETE.
